# SDR REXA2012051400726

- Difficulty date: May 14, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N8533D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7533
- Aircraft time: 24,337 hours, 21,179 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Rod
- Condition: Out Of Adjust
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE DOOR WARNING MESSAGE ON TAKEOFF, QRH COMPLETE.  ADJUSTED NOSE LANDING GEAR DOOR CENTER CONTROL ROD TO LIMITS IAW AMM 32-22-15.  REMOVED NOSE GEAR DOOR RIGS PINS.  LANDING GEAR EXTENSION RETRACTION SYSTEM AND NOSE DOOR OPERATING  MECHANISM OPS CHECKS NORMAL.  NO FURTHER DEFECTS NOTED.
